# SDR IPXA2020071317647

- Difficulty date: June 25, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0503504
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING O/B FLAP O/B FWD HINGE UPPER ACTUATOR I/B LUG BUSHING IS LOOSE.REPAIRED RT WING O/B FLAP O/B FWD HINGE UPPER ACTUATOR I/B LUG WORN BUSHING BORE IAW VT-SAA EA 011-5740-01-A8394 REV. IR AND UPS EO MD11-5740-77054-A. (MINOR)
